# SDR SIMA200230343

- Difficulty date: October 29, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 19884
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ALL EMERGENCY FLOOR AND EXIT LIGHTS WILL NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLIES AT 20LN AND 21LN. OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
